A member asked:

My coughing is back something is tickling my throat in the back causing me to cough i am taking claritan but i don't thinwonders something else asap?

A doctor has provided 1 answer
Dr. Eric Weisman answered

Specializes in Neurology

Lisinopril sometimes causes a persistent non productive dough. Ask your doctor to look into this.

Answered Dec 17, 2016

4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...